# SDR JJBA20240226060

- Difficulty date: February 15, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN LH ENG PYLON, LH ENG PYLON STRUCTURE FWD PRECOOLER BRACKET IS CRACKED AND BENT. LH ENG PYLON STRUCTURE FWD PRECOOLER BRACKET REMOVED AND REPLACED
